MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number FMS 2000
Medical Device Problem Codes Fluid/Blood Leak (1250); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the rapid infuser nor the associated disposable set involved in the incident has been returned to belmont for investigation, therefore we are unable to confirm the reported smoking or subsequent fluid leak.The users were unable to provide the lot number of the disposable set.Without the ability to investigate the device or associated disposable set, it is difficult to determine what occurred in this case.Following receipt of the complaint, belmont's sales representative held a video conference with the anesthesia and or departments; as of (b)(6) 2021 it was confirmed that the device will be returned to belmont for further investigation.A review of the device history records and service reports for the rapid infuser indicate that the device reached its end of life in 2014 and has not been returned to our facility since it was shipped to the customer in 2007.There was no patient injury reported.If and when additional information becomes available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's sales representative received a report from the user facility that the belmont rapid infuser, fms 2000 "began to smoke and the disposable began to leak blood.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key11426362
Report Number1219702-2021-00037
Device Sequence Number19574423
Product Code LGZ
UDI-Device Identifier10896128002012
UDI-Public(01)10896128002012
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFMS 2000
Device Catalogue Number903-00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1